Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 573950, 7 pages
http://dx.doi.org/10.1155/2015/573950
Research Article

Passive Control of Switched Singular Systems via Output Feedback

1Shenyang Institute of Engineering, Shenyang 110136, China
2Liaoning Shihua University, Fushun 113001, China
3Shenyang University, Shenyang 110004, China
4Shenyang Institute of Technology, Fushun 113122, China

Received 1 January 2015; Accepted 16 February 2015

Academic Editor: Kun Liu

Copyright © 2015 Shuhui Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuhui Shi, Guoliang Wang, Jianhua Wang, and Hong Li, “Passive Control of Switched Singular Systems via Output Feedback,” Mathematical Problems in Engineering, vol. 2015, Article ID 573950, 7 pages, 2015. https://doi.org/10.1155/2015/573950.